# SDR YENA2025121601206

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  LEFT DOOR SILL LOCATED IN FRONT OF THE PAX DOOR L4 FR67 HAS CORROSION.  REMOVED AND REPLACED SILL BEAM AT PAX DOOR L4 BTW FR65 TO FR68 IAW SRM 51-72-11-911-001/ SRM 51-42-11.  MAJOR REPAIR.
